RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 6, Pages 61–65 (Mi mz3504)  

This article is cited in 1 scientific paper (total in 1 paper)

Isometric properties of the subspace of compact operators in a space of continuous linear operators

È. F. Oja


Full text: PDF file (586 kB)

English version:
Mathematical Notes, 1989, 45:6, 472–475

Bibliographic databases:

UDC: 517.98
Received: 28.09.1987

Citation: È. F. Oja, “Isometric properties of the subspace of compact operators in a space of continuous linear operators”, Mat. Zametki, 45:6 (1989), 61–65; Math. Notes, 45:6 (1989), 472–475

Citation in format AMSBIB
\Bibitem{Oja89}
\by \`E.~F.~Oja
\paper Isometric properties of the subspace of compact operators in a space of continuous linear operators
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 6
\pages 61--65
\mathnet{http://mi.mathnet.ru/mz3504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019037}
\zmath{https://zbmath.org/?q=an:0694.47028}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 6
\pages 472--475
\crossref{https://doi.org/10.1007/BF01158236}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CP77700020}


Linking options:
  • http://mi.mathnet.ru/eng/mz3504
  • http://mi.mathnet.ru/eng/mz/v45/i6/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kahre, U, “On M-ideals of compact operators in Lorentz sequence spaces”, Journal of Mathematical Analysis and Applications, 259:2 (2001), 439  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:117
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020